| Model Number |
8884711253E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported the enfit nasogastric tube showed leakage at its junction.
Additional Manufacturer Narrative
The device history record (dhr) review showed that manufacturing and inspection of product was performed as per applicable procedures and validated processes.A sample evaluation could not be performed because no sample nor photo was available.The complaint will be reopened if a sample is received.The condition reported could not be confirmed.However, a corrective and preventive action has been initiated to address the reported issue.This complaint will be used for tracking and trending purposes.